# SDR LR7A2012020200352

- Difficulty date: January 5, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 50,793 hours, 29,410 cycles
- Engine: Allsn 501D22A
- Engine time: 41,635 hours, 21,432 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Housing
- Part number: 582855
- Part serial: 831216
- Condition: Worn
- Location: Valve
- Part time: 14,714 hours, 6,619 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT NR 1 ENGINE RPM LOSS FOLLOWED BY FLAMEOUT.  SHUTDOWN ENGINE.  REPLACED NR 1 VALVE HOUSING IAW LAC HN 61135, LP 35212.
